# SDR COMA0010064

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,719 hours, 22,245 cycles
- System (JASC): 7600 · Engine Controls
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND, FLIGHT IDLE STOP SOLENOID, CIRCUIT BREAKER IS TRIPPED.  RESET CIRCUIT BREAKER, TESTED SYSTEM FOUND TO OPERATE NORMAL.
